# SDR USAA20101018SB164

- Difficulty date: October 15, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- System (JASC): 2421 · AC Generator-Alternator
- Part: Csd
- Part number: 735511A
- Part serial: B1110
- Condition: Faulty
- Location: Rt Engine
- Part time: 59,203 hours, 41,060 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

PBI - FLIGHT DEPARTED PBI WITH MEL 24-01A APPLIED FOR AN INOPERATIVE LEFT ENGINE GENERATOR.  SHORTLY AFTER TAKEOFF, AT APPROXIMATELY 1,000 FEET, CREW REPORTED THE RIGHT ENGINE GENERATOR KICKED OFF LINE.  NUMEROUS ATTEMPTS TO RESET THE RIGHT ENGINE GENERATOR WERE UNSUCCESSFUL.  THIS LEFT ONLY THE APU GENERATOR ON LINE.  FLIGHT RETURNED TO FIELD AT PBI AND LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE CSD PER MM 24-11-11.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  AS PRECAUTIONARY, REMOVED AND REPLACED THE NR 2 GCU PER MM 24-21-81.  CLEARED MEL 24-01A WITH THE REPLACEMENT OF THE LEFT ENGINE GENERATOR AND CSD PER MM 24-11-11.  OPERATIONAL CHECK AND LEAK CHECK GOOD.
